# SDR 2006UALA02160

- Difficulty date: November 7, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 55,623 hours, 21,191 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Hydraulic System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO LOSS OF HYDRAULIC PRESSURE.  MONITORED ENGINE, OPERATED ALL FLIGHT CONTROLS, NO LEAK OR FLUID LOSS NOTED ON REVERSERS.  NOTED LEFT ENGINE LEAKING HYD FLUID.  REMOVED HYDRAULIC LINES AND FOUND FITTING THROUGH BULKHEAD LOOSE.  INSPECTED FOR CRACKS AND REINSTALLED.  POSSIBLE ROOT CAUSE, LOOSENING OF HYDRAULIC LINE FITTINGS.
